# SDR SWAA2018061822785

- Difficulty date: June 13, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 61,425 hours, 35,844 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW0523
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE WOULD NOT PRODUCE MORE THAN 86% N.  REGARDLESS OF THRUST LEVER POSITION.  R&R NR 2 HYDRO MECHANICAL UNIT PER MT.
